# SDR AWXA200601242

- Difficulty date: July 2, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Wing
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CHECK NR C7. NR 5909892. CORROSION AROUND THE HOLE NR 54 OF ACTUATING CYLINER ANCHORAGE LT WING. CORROSION AROUND THE HOLE NR 54 OF ACTUATING CYLINDER ANCHORAGE LT WING WAS REMOVED IAW PART A OF AWA ER NR 26-5721-06181-ES2.
